Talk

Advanced search

Has anyone fell pregnant whilst on the pill?

(9 Posts)
mazzed42 Tue 17-Jul-07 12:14:48

Ive been on cerazette for 10 months and suddenty my periods stopped, i thought i was pregnant and went to GP who looked at me like i had lost the plot!! did test at 4 weeeks but negative. however i have had false negative results in the past with my last baby. anyway its been nearly 3 months, i feel pregnant but dont trust tests as even doctors test was wrong before. GP not helpful and said dont worry about it u will find out eventually if you are,i suppose she is right. just wondered if its common to fall while on this pill.?

strawberry Tue 17-Jul-07 12:20:37

No persoanl experience but I am currently doing a project on Cerazette! In clinical trials with Cerazette of nearly 1000 women only 1 woman got pg whilst taking it in 1 year. Do you think it's possible that you have not always taken it on time? Also, the longer you are on cerazette, the more likely your periods will stop anyway. This is usual with these types of contraceptive and nothing to worry about. I guess if test is negative then should be ok but GP has been rather offhand. What about seeing a different GP? HTH

mazzed42 Tue 17-Jul-07 12:23:20

yes i tried to get an appoint with my GP ,have to wait 2 weeks to c him! i usually take it as soon as i get up in morn, but weekends are probably a bit later as not up so early. do u think this makes a difference to its reliability? yes GP was offhand and not very helpful. I will have to test again to make sure i guess.

strawberry Tue 17-Jul-07 12:25:27

As long as you take Cerazette within 12 hours of your usual time then it should still work but best to try to stick to same time. Sounds like you are doing this anyway

mazzed42 Tue 17-Jul-07 12:29:04

yes usually i do. this has been off putting as i have felt quite ill since my periods stopped. dont kow if its normal but been very tired and felt sick in mornings and had headaches. I was fine until they stopped which led me to think i was pregnant. so i think i will HAVE 2 wait and go c my GP and c what he says like u suggest.

strawberry Tue 17-Jul-07 12:30:26

About 10-20% of women have no periods with Cerazette and about one-third have infrequent bleeding. I suspect this is what is happening but your GP should have explained that

strawberry Tue 17-Jul-07 12:33:16

Headaches and nausea are on the side-effect list with Cerazette so could be that. Good luck with GP! How would you feel if you are pg? Hope you're ok.

mazzed42 Tue 17-Jul-07 12:33:38

no she didnt warn me they could stop or anything. i was put on this pill as i cant have combined pill anymore due to migraines. however they have recently started again since bleeding stopped, perhaps its a hormone thing.

mazzed42 Tue 17-Jul-07 12:39:40

i have 2 ds and didnt plan to have anymore. i would be ok if i was, dont know about my hubbie though!!! i think we would have to move though, not enough bedrooms! ok thanx 4 your help ....

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now